# SDR UALA2009102103280

- Difficulty date: October 20, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 36,316 hours, 4,501 cycles
- Engine: Pwa PW40903
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Component: Apu
- Component part number: 4417617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.   COUT RESISTANCE CHK OF FUEL CLUSTER UNIT PIN 9 AND 10 FUEL CLUSTER RECEPTACLE FOUND MORE THAN 1000 OHMS (32000 OHMS) SUSPECT FUEL CLUSTER. APU FUEL CLUSTER REPLACED. ACCOMPLISHED SUCCESSFUL START AT ALTITUDE. CREW COMMENTS: APU STARTED NORMALLY AT FL 340 AND OPERATED NORMALLY FOR 5 MIN. APU OPERATIONS NOW OKAY.
